# SDR 2002F00231

- Difficulty date: December 22, 2001
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Part number: 1143800511
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DECEMBER 22, 2001, THE STALL WARNING HORN SOUNDED IMMEDIATELY AFTER TAKEOFF.  THE PILOT REPORTED THAT THE HORN WOULD NOT SILENCE, AND THEN RETURNED THE AIRCRAFT TO ICT WITHOUT ANY FURTHER INCIDENT.  MAINTNANCE CORRECTED THE PROBLEM, AND RETURNED TO THE AIRCRAFT TO SERVICE.  THE PILOT SUBMITTED A MIS FOR THE INCIDENT.  (M)
